# SDR EVGR20150427001

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Aircraft time: 9,768 hours
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: W31X2M1G10
- Condition: Broken
- Location: Cockpit
- Part time: 240 hours, 500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BATON OR TOGGLE OF THE ELEC FUEL PUMP SWITCH BROKE OFF IN FLIGHT WHEN THE PILOT ATTEMPTED TO SWITCH IT ON.  THE SWITCH FAILED IN THE OFF POSITION.  THANKFULLY, THE ENG DRIVEN FUEL PUMP CONTINUED TO RUN & THE ACFT RETURNED TO HOME BASE SAFELY.
